Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2011, Article ID 216414, 6 pages
http://dx.doi.org/10.1155/2011/216414
Research Article

Some Classes of Difference Sequence Spaces of Fuzzy Real Numbers Defined by Orlicz Function

1Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, Paschim Boragaon, Garchuk, Guwahati 781035, India
2Department of Mathematics, Indian Institute of Technology Bombay, Powai, Maharashtra, Mumbai 400076, India

Received 12 August 2011; Accepted 10 November 2011

Academic Editor: Ajith Abraham

Copyright © 2011 Binod Chandra Tripathy and Stuti Borgohain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the classes of generalized difference bounded, convergent, and null sequences of fuzzy real numbers defined by an Orlicz function. Some properties of these sequence spaces like solidness, symmetricity, and convergence-free are studied. We obtain some inclusion relations involving these sequence spaces.